MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION SIMUFORM ANNULOPLASTY RING; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION SIMUFORM ANNULOPLASTY RING; RING, ANNULOPLASTY
Model Number 7800RR26
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that this patient underwent mitral valve surgery due to severe mitral valve regurgitation related to bacterial endocarditis.The patient's native mitral valve had an abscess and a perforation on the p1 leaflet.The surgeon repaired the leaflets and supported the valve with a 26mm flexible annuloplasty band.There is no mention in the operative report about this 26mm annuloplasty ring, but a device identification card for this serial number was submitted to medtronic and indicated that the product was "explanted".It is unclear if this ring was attempted prior to the implant of the 26mm band.The patient tolerated the procedure well and no adverse patient effects were noted.

Brand Name
SIMUFORM ANNULOPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key10786031
Report Number2025587-2020-03430
Device Sequence Number11670127
Product Code KRH
UDI-Device Identifier00763000271176
UDI-Public00763000271176
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K201449
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/21/2025
Device Model Number7800RR26
Device Catalogue Number7800RR26
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR